Concerning almost periodic extensions of functions
Colloquium Mathematicum, Tome 12 (1964) no. 2, pp. 235-237
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_12_2_235_237,
author = {C. Ryll-Nardzewski},
title = {Concerning almost periodic extensions of functions},
journal = {Colloquium Mathematicum},
pages = {235--237},
year = {1964},
volume = {12},
number = {2},
doi = {10.4064/cm-12-2-235-237},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-12-2-235-237/}
}
C. Ryll-Nardzewski. Concerning almost periodic extensions of functions. Colloquium Mathematicum, Tome 12 (1964) no. 2, pp. 235-237. doi: 10.4064/cm-12-2-235-237
Cité par Sources :